MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ACCENT DR; Pulse generator, permanent, implantable

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ACCENT DR; Pulse generator, permanent, implantable
Model Number PM2110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pocket Erosion (2013)
Date of Event 03/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented at the hospital for a pocket revision.The patient's pacemaker was found about to erode through the skin and the tissue appeared ischemic likely from the pressure of device positioning.The pacemaker was explanted and replaced.The patient had no complications and was in stable condition.
 
Additional Manufacturer Narrative
The device was returned and visual examinations revealed no anomalies.Interrogation, longevity assessment and preliminary test results were acceptable.No other anomalies were seen.

Brand Name
ACCENT DR
Common Device Name
Pulse generator, permanent, implantable
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22367678
Report Number2017865-2025-91038
Device Sequence Number12750924
Product Code NVZ
UDI-Device Identifier05414734503600
UDI-Public(01)05414734503600(10)4282468(17)150430
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2015
Device Model NumberPM2110
Device Lot Number4282468
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Initial Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/06/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1888TC/58 TENDRIL RIGHT VENTRICULAR LEAD; 1999/52 OPTISENSE RIGHT ATRIAL LEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceWhite